# SDR IPXA10561058

- Difficulty date: June 24, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 345 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SCREW START, RT FRAME 345 AT S 15 INBD FLANGE.  REPAIRED IAW EO B757-5310-38700-A.
